# SDR AALA202007119011

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 50,560 hours, 32,657 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3203642030
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - ECAM MESSAGE AUTOFLIGHT THRUST LOCK (REPEAT ISSUE).  REPLACED T-12 TEMPERATURE SENSOR (AALA202007119009), ACCOMPLISHED FAULT CONFIRMATION PER TSM 73-20-00-810-862-A. FAULT: ENG. 2, J9 WIRE HARNESS. REPLACED J9 HARNESS, ENGINE 2 (AALA202007119011) PER AMM 73-21-50, OPERATIONAL CHECK GOOD.
